# SDR SWIA201437521

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 30,444 hours, 18,127 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 TRU IS SMOKING.  R & R THE TRU ,
